# SDR AALA20161118005

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,088 hours, 20,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 48196
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,489 hours, 3,723 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CARD 2908, SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 13, 14 AND 15 DEF WERE FOUND INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1695 IAW MM 33-51-06. SYSTEM CHECKED NORMAL.
